User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Behme, A., Klüppelberg, C., and Reinert, G. 
Title:
Ruin probabilities for risk processes in a bipartite network 
Abstract:
This article studies risk balancing features in an insurance market by evaluating ruin probabilities for single and multiple components of a multivariate compound Poisson risk process. The dependence of the components of the process is induced by a random bipartite network. In analogy with the non-network scenario, a network ruin parameter is introduced. This random parameter, which depends on the bipartite network, is crucial for the ruin probabilities. Under certain conditions on the network a...    »
 
Keywords:
Bipartite network, Cramér–Lundberg model, exponential claim size distribution, hitting probability, multivariate compound Poisson process, ruin theory, Poisson approximation, Pollaczek–Khintchine formula, risk balancing network 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Stochastic Models 
Year:
2020 
Journal volume:
36 
Year / month:
2020-05 
Quarter:
2. Quartal 
Month:
May 
Journal issue:
Pages contribution:
548-573 
Language:
en 
Publisher:
Informa UK Limited 
E-ISSN:
1532-63491532-4214 
Notes:
Published online: 13 May 2020 
Status:
Erstveröffentlichung 
Accepted:
21.04.2020 
Date of publication:
13.05.2020 
Semester:
SS 20 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text